1 doctor weighed in:

Drinks cold drink and stomach hurts a lot. Small growth in kidneys, taking antibiotics. Is the cold water and bad stomachache related? Cause for worry

1 doctor weighed in
Dr. Prem Gupta
Neurology

In brief: See a GI specialist

Cold water should not cause abd.
Pain. Growth in kidney has nothing to do with abd. Pain. If pain only started after starting Cipro (ciprofloxacin) and seems to come with Cipro (ciprofloxacin) intake with cold water then Cipro (ciprofloxacin) could be culprit. Sometimes excessive acidity in stomach may cause abd. Pain.

In brief: See a GI specialist

Cold water should not cause abd.
Pain. Growth in kidney has nothing to do with abd. Pain. If pain only started after starting Cipro (ciprofloxacin) and seems to come with Cipro (ciprofloxacin) intake with cold water then Cipro (ciprofloxacin) could be culprit. Sometimes excessive acidity in stomach may cause abd. Pain.
Dr. Prem Gupta
Dr. Prem Gupta
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors